# SDR WX0A2015073003

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 52,244 hours, 36,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE L2 DOOR EMERGENCY EXIT LIGHT INOP. / OP TESTED LIGHT CHECK GOOD ,INSTALLED NEW BATTERY PACK,FOUND EMERGENCY STILL TO BE INOPERATIVE.
